# SDR HNAA20090221155

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 52,578 hours, 58,411 cycles
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639110
- Part serial: M80056
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 30,075 hours, 32,644 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NUMBER 2 ENGINE WON'T GO ABOVE 80 PERCENT.  REMOVED AND REPLACED NUMBER 2 HYDRO MECHANICAL UNIT IN ACCORDANCE WITH WORKCARD 73-20-01R.  GROUND RAN AIRCRAFT.  OPS CHECK GOOD.
